# SDR ASAA2014121109917

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,136 hours, 30,911 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEANING, AFT EQUPMENT FOUND SHEAR TIE AT S 1006, STR 27R-27L CORRODED ON THE AFT SIDE.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 101, DETAIL II.  R & R THE SHEAR TIE IAW SRM 51-40-02-0G-0, PARA 4 AND FIG 8.
